# SDR ASAA2023030442827

- Difficulty date: March 4, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 59,923 hours, 17,793 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: C249370011
- Part serial: EM563496
- Condition: Out Of Range
- Location: #1 Engine
- Part time: 43,969 hours, 12,636 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

75-10591 FAULT CODE FOUND UPON TASK CARD 78273000, TBV POSITION SIGNAL IS OUT OF RANGE, LONG TIME FAULT, ENGINE #1. GROUNDED - YES. REMOVED & INSTALLED LPTACC VALVE #1 ENGINE PER AMM 75-22-04-400-802-F00
